# SDR AALA201803139013

- Difficulty date: March 11, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 24,998 hours, 9,913 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD LAVATORY SMOKE DETECTOR ACTIVATES INTERMITTENTLY WITH NO INDICATION OF SMOKE. COULD NOT DUPLICATE- ALL OPERATIONS NORMAL AT TIME OF LAVATORY SMOKE SELF TEST AMM 26-14-00.
